Upper bounds for Fourier decay rates of fractal measures

Xiumin Du*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

For spherical and parabolic averages of the Fourier transform of fractal measures, we obtain new upper bounds on rates of decay by an ‘intermediate dimension’ trick.

Original languageEnglish (US)
Pages (from-to)1318-1336
Number of pages19
JournalJournal of the London Mathematical Society
Volume102
Issue number3
DOIs
StatePublished - Dec 2020
Externally publishedYes

Keywords

  • 42B37 (primary)

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Upper bounds for Fourier decay rates of fractal measures'. Together they form a unique fingerprint.

Cite this